Feeling Tired and Imbalanced Since Taking Vitamin D

by Katrina

I was diagnosed as being deficient in Vitamin D.

My level was 28 nmol/L(75 - 200 nmol/L) and 11 ng/L (30-80). Another test Vitamin 1,25(OH)2 D3 and the result 103 pmol/l with the normal range 43-148.


I have been taking D3, 50,000 IU's twice a week for 7 weeks,still 1 week to go. My questions is: In the beginning I was OK, But now when I take the vitamin, I feel fatigued, sleepy,and imbalanced.

I have had Headache,I feel so much pressure on my head,I don't know if it's a Muscle Cramp or not.
I'm afraid of being an overdosing or reach the toxic level.

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Vitamin D3 supplementation and fatigue

by Klaus
(Germany)

I have been diagnosed with a Vitamin D deficiency (25(OH)D3 6.23 ng/ml, 1,25-OH 19 pg/ml) and ordered 5000IU Vitamin D3 gelcaps. After the first dose I felt very very very tired and exhausted and the worst is that this fatigue lasts for several days (this is no coincidence; I have done several attempts with D3). I have seen a similar post and there you were talking about problems with the adrenal glands and you advised taking magnesium.


However, I am already taking magnesium glycinate and get my 200-400mg of elemental magnesium daily. Do you have any other ideas?

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

FATIGUE WITH VITAMIN D3

by Pam
(Hughes Springs, TX)

I started taking the Longevity D3 on your website this week. My vitamin level was 18 when taken in 2009. I can barely get through the day without falling asleep. I thought it was supposed to give me energy. What is going on?

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Severe Fatigue after Taking Vitamin D

by Tina

I was told by my doctor that I have a very low Vitamin D level in my bloodwork.. She ordered me prescription 50,000 units to take 1x per day for 12 days. On the second day of taking them I felt very tired, grant it I am a night owl but this seemed different.

Also I found myself urinating more frequently then usual but not excessively. Can it be possible that after 2 days of usage that could happen ?? Also if so, how do I get my levels up if I can't take the supplement.

I hate taking any medication but if this is going to help raise my levels I would like to continue taking them unless it would be detrimental to my health.. I am going to be 53 in February..

Any suggestions or a reason you can think of that would cause my body to have a reaction to the Vitamin D ??

Thanks,
Tina

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter